zbMATH — the first resource for mathematics

On the versal deformation of a complex space with an isolated singularity. (English) Zbl 0242.32014

32G05 Deformations of complex structures
Full Text: DOI EuDML
[1] Artin, M.: On the solutions of analytic equations. Inventiones math.5, 277-291 (1968). · Zbl 0172.05301 · doi:10.1007/BF01389777
[2] Gunning, Rossi: Analytic functions of several complex variables. Englewood Cliffs, N.J.: Prentice Hall 1965. · Zbl 0141.08601
[3] Kodaira, K., Spencer, D. C.: A theorem of completeness for complex analytic fibre spaces. Acta Mathematica100, 281-294 (1958). · Zbl 0124.16502 · doi:10.1007/BF02559541
[4] Schlessinger, M.: Functors of Artin rings. Trans. Amer. Soc.130, 208-222 (1968). · Zbl 0167.49503 · doi:10.1090/S0002-9947-1968-0217093-3
[5] Tjurina, G. N.: Locally semiuniversal flat deformations of isolated singularities of complex spaces. Izv. Akad. Nauk SSSR, Ser. Mat. Tom33, No. 5 (1970) (In Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.